Modelling of scale change, periodicity and conditional heteroskedasticity in return volatility

Y. Feng, A.J. McNeil, Economic Modelling 25 (2008) 850–867.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Economic Modelling
Volume
25
Issue
5
Page
850-867
ISSN
LibreCat-ID

Cite this

Feng Y, McNeil AJ. Modelling of scale change, periodicity and conditional heteroskedasticity in return volatility. Economic Modelling. 2008;25(5):850-867. doi:10.1016/j.econmod.2007.11.007
Feng, Y., & McNeil, A. J. (2008). Modelling of scale change, periodicity and conditional heteroskedasticity in return volatility. Economic Modelling, 25(5), 850–867. https://doi.org/10.1016/j.econmod.2007.11.007
@article{Feng_McNeil_2008, title={Modelling of scale change, periodicity and conditional heteroskedasticity in return volatility}, volume={25}, DOI={10.1016/j.econmod.2007.11.007}, number={5}, journal={Economic Modelling}, publisher={Elsevier BV}, author={Feng, Yuanhua and McNeil, Alexander J.}, year={2008}, pages={850–867} }
Feng, Yuanhua, and Alexander J. McNeil. “Modelling of Scale Change, Periodicity and Conditional Heteroskedasticity in Return Volatility.” Economic Modelling 25, no. 5 (2008): 850–67. https://doi.org/10.1016/j.econmod.2007.11.007.
Y. Feng and A. J. McNeil, “Modelling of scale change, periodicity and conditional heteroskedasticity in return volatility,” Economic Modelling, vol. 25, no. 5, pp. 850–867, 2008.
Feng, Yuanhua, and Alexander J. McNeil. “Modelling of Scale Change, Periodicity and Conditional Heteroskedasticity in Return Volatility.” Economic Modelling, vol. 25, no. 5, Elsevier BV, 2008, pp. 850–67, doi:10.1016/j.econmod.2007.11.007.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar